Generalized quasi-variational-like inclusions with (a, η) and relaxed cocoercive mappings

Rais Ahmad, Mohammad Dilshad, Zubair Khan

Abstract


In this paper, we study an existence theorem of solutions for generalized quasivariational-like inclusions involving (A, η) and relaxed cocoercive mappings. We haveshown that the approximate solutions obtained by proposed algorithm converge tothe exact solutions of generalized quasi-variational-like inclusions. As an application,we have shown that generalized quasi-variational-like inclusions include optimizationproblems and also an equivalence with A-resolvent equations is given.

Full Text: PDF

How to Cite this Article:

Rais Ahmad, Mohammad Dilshad, Zubair Khan, Generalized quasi-variational-like inclusions with (a, η) and relaxed cocoercive mappings, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 501-514

Copyright © 2012 Rais Ahmad, Mohammad Dilshad, Zubair Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS